MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE; WASHER, BOLT, NUT

ARTHREX, INC. IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE; WASHER, BOLT, NUT
Model Number IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 12/13/2022, it was reported by a sales representative via email that the tightrope from an ar-8958tds dual tightrope syndesmosis implant system, would not tension on one side.This was discovered while assembling the tightrope during a procedure on (b)(6) 2022.Case was completed by using an individual ar-8926t knotless tightrope.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.However, due to the device being returned unpackaged, we are unable to confirm the reported event.

Brand Name
IMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19033503
Report Number1220246-2024-01797
Device Sequence Number7020002
Product Code HTN
UDI-Device Identifier00888867249790
UDI-Public00888867249790
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberIMPL SYS, DUAL TR SYNDESMOSIS 2H PLATE
Device Catalogue NumberAR-8958TDS
Device Lot Number21987
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown